# SDR UIEA2018020500179

- Difficulty date: February 2, 2018
- Submitted: February 5, 2018
- Operation: Air carrier
- Aircraft: N1217A
- Make and model: Boeing 767375
- Aircraft serial: 25865
- Aircraft time: 88,853 hours, 22,546 cycles
- Engine: Ge CF680C2B6F
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Bolt
- Condition: Missing
- Location: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND A BOLT AND BUSHING MISSING ON THE NR 2 ENGINE 11TH STAGE COOLING AIR TUBES AT THE 4 O'CLOCK POSITION. INSTALLED THE BOLT IAW AMM 75-24-03.
